Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Sudden eruption of small hair on chin,prescribed Elyn cream. Is this effective?

Hello Doctor I am 32 years old & suddenly got small hairs on my chin & I m very much scared about that. Laser treatments are too much costly & I cant afford it . I went to my gynocologist & as per her advice I used the Elyn cream. I want to know that is ok & how much time it will take. Can I got my clear skin back with the help of this cream.
Asked On : Tue, 30 Oct 2012
Answers:  1 Views:  288
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello jaspreetharyal25 , welcome to
The medication you mentioned has been advocated for use in hirsutism so i believe you can use it for your complaint. It may take around two to three months to have noticeable changes . Needless to say this drug is FDA-USA approved , though no large scale trials have been done for this product . My advice to you would be go through the treatment as prescribed by your gynecologist currently and be observant for change in your appearence . Hope i have been able to clear your doubt. Take care
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor